# SDR SWI2024F00167

- Difficulty date: December 20, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB. LH AFT DRAG ANGLE HAS A POSSIBLE CRACK.   (C-CHECK RO 2/18/2024)   REMOVED VERTICAL STAB. LH AFT DRAG ANGLE REF CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01 AND INSTALLED NEW LH AFT DRAG ANGLE REF CRJ700 SRM 51-42-13-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-22-001-001-A01 AND DWG NO BA670-35002 REV -F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
